Alert archive / New Jersey / Areal Flood Advisories in 2017
Areal Flood Advisory 25, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at May 22, 2017, 7:25 AM EDT for 4 counties in Maryland; 7 counties in New Jersey; Kent County, New Castle County, Delaware. It was in force for 9 hr.
The area
The outline as issued.
The facts
- Issued
- May 22, 2017, 7:25 AM EDT (11:25 UTC)
- Expired
- May 22, 2017, 4:45 PM EDT
- In force
- 9 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Kent County, DE, New Castle County, DE, Caroline County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cumberland County, NJ, Gloucester County, NJ, Ocean County, NJ, Salem County, NJ
The radar
The Dover AFB radar (KDOX), 36 km from the middle of the area, began a volume at 11:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 11.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
229
WGUS81 KPHI 221125
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
725 AM EDT MON MAY 22 2017
DEC001-003-MDC011-029-035-041-NJC001-005-007-011-015-029-033-221715-
/O.NEW.KPHI.FA.Y.0025.170522T1125Z-170522T1715Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle DE-Kent DE-Talbot MD-Queen Anne's MD-Caroline MD-Kent MD-
Ocean NJ-Camden NJ-Atlantic NJ-Cumberland NJ-Salem NJ-Gloucester NJ-
Burlington NJ-
725 AM EDT MON MAY 22 2017
The National Weather Service in Mount Holly NJ has issued a
* Flood Advisory for Minor Flooding in Poor Drainage Areas for...
Southwestern New Castle County in northern Delaware...
Kent County in central Delaware...
Talbot County in eastern Maryland...
Queen Anne's County in northeastern Maryland...
Caroline County in eastern Maryland...
Central Kent County in northeastern Maryland...
Central Ocean County in southern New Jersey...
Southeastern Camden County in southern New Jersey...
Atlantic County in southern New Jersey...
Cumberland County in southern New Jersey...
Central Salem County in southern New Jersey...
Southeastern Gloucester County in southern New Jersey...
Southeastern Burlington County in southern New Jersey...
* Until 115 PM EDT
* At 718 AM EDT...Doppler radar and automated rain gauges indicated
periods of moderate to heavy rain which will cause brief periods
of minor flooding. Overflowing poor drainage areas will result in
minor flooding in portions of the advisory area. Parts of central
Delaware including Smyrna and Kenton as well as Upper Deerfield
and Greenwich in southwest New Jersey have reported over 1 inch of
rain early today.
* Some locations that will experience flooding include...
Toms River, Vineland, Dover, Millville, Bridgeton, Easton,
Centerville, Cumberland, Barnegat, Glassboro, Hammonton, Beachwood,
Smyrna, Absecon, Shamong, Buena, Denton, Centreville, Egg Harbor
City and Laurel Lake.
Additional rainfall of 1 to 2 inches is expected over portions of
this advisory area between 7 AM and 1 PM. This additional rain will
result in pockets of minor flooding. Isolated event storm totals of
3 inches are possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering any flooded roads. Most
flood deaths occur in vehicles.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams...rivers...or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
A Flood Advisory means river or stream flows are elevated...or
ponding of water in urban or other areas is occurring or is imminent.
&&
LAT...LON 3946 7430 3937 7477 3916 7515 3939 7549
3927 7537 3903 7534 3859 7605 3862 7612
3863 7612 3885 7628 3886 7626 3878 7621
3894 7621 3889 7629 3897 7635 3904 7631
3900 7617 3910 7623 3960 7535 4007 7402
$$
Drag5 follow-up statements
321
WGUS81 KPHI 221245
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
845 AM EDT MON MAY 22 2017
DEC001-003-MDC011-029-035-041-NJC001-005-007-011-015-029-033-221715-
/O.CON.KPHI.FA.Y.0025.000000T0000Z-170522T1715Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle DE-Kent DE-Talbot MD-Queen Anne's MD-Caroline MD-Kent MD-
Ocean NJ-Camden NJ-Atlantic NJ-Cumberland NJ-Salem NJ-Gloucester NJ-
Burlington NJ-
845 AM EDT MON MAY 22 2017
...THE FLOOD ADVISORY FOR MINOR FLOODING IN POOR DRAINAGE AREAS
REMAINS IN EFFECT UNTIL 115 PM EDT FOR SOUTHWESTERN NEW CASTLE...
KENT...TALBOT...QUEEN ANNE'S...CAROLINE...CENTRAL KENT...CENTRAL
OCEAN...SOUTHEASTERN CAMDEN...ATLANTIC...CUMBERLAND...CENTRAL
SALEM...SOUTHEASTERN GLOUCESTER AND SOUTHEASTERN BURLINGTON
COUNTIES...
At 835 AM EDT, Doppler radar and automated rain gauges indicated a
broad area of moderate to occasionally heavy rain from eastern
Maryland through central Delaware and much of southeastern New
Jersey. Rainfall rates of one third to two thirds of an inch an hour
were occurring and will continue to occur this morning. This will
cause minor flooding. Overflowing poor drainage areas will result in
minor flooding in the advisory area and small streams will be rising
rapidly. As of 8 am, widespread amounts of 1 to 1.5 inches have
already occurred from Maryland's central eastern shore through a
portion of central Delaware into southwest New Jersey. Isolated
amounts were nearing two inches. The heaviest so far, 1.87 inches in
Barclay Maryland with 1.76 inches in Cohansey of southwest New
Jersey.
Some locations that will experience flooding include...
Toms River, Vineland, Dover, Millville, Bridgeton, Easton,
Centerville, Cumberland, Barnegat, Glassboro, Hammonton, Beachwood,
Smyrna, Absecon, Shamong, Buena, Denton, Centreville, Egg Harbor City
and Laurel Lake.
Additional rainfall of 1 to 2 inches is expected in portions of the
advisory area with event storm totals of 3 to 3.5 inches likely.
This additional rain will result in minor flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
A Flood Advisory means river or stream flows are elevated, or ponding
of water in urban or other areas is occurring or is imminent.
&&
LAT...LON 3946 7430 3937 7477 3916 7515 3939 7549
3927 7537 3903 7534 3859 7605 3862 7612
3863 7612 3885 7628 3886 7626 3878 7621
3894 7621 3889 7629 3897 7635 3904 7631
3900 7617 3910 7623 3960 7535 4007 7402
$$
Drag223
WGUS81 KPHI 221554
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
1154 AM EDT MON MAY 22 2017
DEC001-003-MDC011-029-035-041-NJC001-005-007-011-015-029-033-221715-
/O.CON.KPHI.FA.Y.0025.000000T0000Z-170522T1715Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle DE-Kent DE-Talbot MD-Queen Anne's MD-Caroline MD-Kent MD-
Ocean NJ-Camden NJ-Atlantic NJ-Cumberland NJ-Salem NJ-Gloucester NJ-
Burlington NJ-
1154 AM EDT MON MAY 22 2017
...THE FLOOD ADVISORY FOR MINOR FLOODING IN POOR DRAINAGE AREAS
REMAINS IN EFFECT UNTIL 115 PM EDT FOR SOUTHWESTERN NEW CASTLE...
KENT...TALBOT...QUEEN ANNE'S...CAROLINE...CENTRAL KENT...CENTRAL
OCEAN...SOUTHEASTERN CAMDEN...ATLANTIC...CUMBERLAND...CENTRAL
SALEM...SOUTHEASTERN GLOUCESTER AND SOUTHEASTERN BURLINGTON
COUNTIES...
At 1149 AM EDT, Doppler radar and automated rain gauges indicated
bands of moderate to heavy rain continuing to advance northeastward
from eastern Maryland through Delaware and southern New Jersey. This
will cause pockets of brief poor drainage minor flooding. Widespread
1.5 to 2.5 inch rainfall has already occurred through 1145 AM. An
additional one quarter to 1 inch is expected by 115PM with isolated
storm totals nearing 3 inches.
At 1 PM this advisory may be extended two hours in New Jersey while
it is expected to expire in Maryland and Delaware.
Some locations that will experience flooding include...
Toms River, Vineland, Dover, Millville, Bridgeton, Easton,
Centerville, Cumberland, Barnegat, Glassboro, Hammonton, Beachwood,
Smyrna, Absecon, Shamong, Buena, Denton, Centreville, Egg Harbor City
and Laurel Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
A Flood Advisory means river or stream flows are elevated, or ponding
of water in urban or other areas is occurring or is imminent.
&&
LAT...LON 3946 7430 3937 7477 3916 7515 3939 7549
3927 7537 3903 7534 3859 7605 3862 7612
3863 7612 3885 7628 3886 7626 3878 7621
3894 7621 3889 7629 3897 7635 3904 7631
3900 7617 3910 7623 3960 7535 4007 7402
$$
Drag161
WGUS81 KPHI 221641
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
1241 PM EDT MON MAY 22 2017
DEC001-003-MDC011-029-035-041-NJC001-005-007-011-015-029-033-222045-
/O.EXT.KPHI.FA.Y.0025.000000T0000Z-170522T2045Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle DE-Kent DE-Talbot MD-Queen Anne's MD-Caroline MD-Kent MD-
Ocean NJ-Camden NJ-Atlantic NJ-Cumberland NJ-Salem NJ-Gloucester NJ-
Burlington NJ-
1241 PM EDT MON MAY 22 2017
The National Weather Service in Mount Holly NJ has extended the
* Flood Advisory for Minor Flooding in Poor Drainage Areas for...
Southwestern New Castle County in northern Delaware...
Kent County in central Delaware...
Talbot County in eastern Maryland...
Queen Anne's County in northeastern Maryland...
Caroline County in eastern Maryland...
Central Kent County in northeastern Maryland...
Central Ocean County in southern New Jersey...
Southeastern Camden County in southern New Jersey...
Atlantic County in southern New Jersey...
Cumberland County in southern New Jersey...
Central Salem County in southern New Jersey...
Southeastern Gloucester County in southern New Jersey...
Southeastern Burlington County in southern New Jersey...
* Until 445 PM EDT
* At 1235 PM EDT...Doppler radar and automated rain gauges indicated
bands of moderate to heavy rain continuing to move northeast from
Maryland through central Delaware and across southeastern New
Jersey which will cause pockets of brief minor flooding in the
advisory area. Small streams will continue rising. Widespread 1.5
to 2.5 inch amounts have already occurred with possibly another
inch or so in parts of southern New Jersey between 1 and 4 PM.
The Maryland and Delaware portion of this advisory may be
cancelled around 2 PM.
* Some locations that will experience flooding include...
Toms River, Vineland, Dover, Millville, Bridgeton, Easton,
Centerville, Cumberland, Barnegat, Glassboro, Hammonton, Beachwood,
Smyrna, Absecon, Shamong, Buena, Denton, Centreville, Egg Harbor
City and Laurel Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Minor flooding is occurring or is imminent. It is important to know
where you are relative to streams...rivers...or creeks which can
become killers in heavy rains. Campers and hikers should avoid
streams or creeks.
A Flood Advisory means river or stream flows are elevated...or
ponding of water in urban or other areas is occurring or is imminent.
&&
LAT...LON 3946 7430 3937 7477 3916 7515 3939 7549
3927 7537 3903 7534 3859 7605 3862 7612
3863 7612 3885 7628 3886 7626 3878 7621
3894 7621 3889 7629 3897 7635 3904 7631
3900 7617 3910 7623 3960 7535 4007 7402
$$
Drag162
WGUS81 KPHI 221847
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
247 PM EDT MON MAY 22 2017
DEC001-003-MDC011-029-035-041-221852-
/O.CAN.KPHI.FA.Y.0025.000000T0000Z-170522T2045Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle DE-Kent DE-Talbot MD-Queen Anne's MD-Caroline MD-Kent MD-
247 PM EDT MON MAY 22 2017
...THE FLOOD ADVISORY FOR MINOR FLOODING IN POOR DRAINAGE AREAS HAS
BEEN CANCELLED FOR SOUTHWESTERN NEW CASTLE...KENT...TALBOT...QUEEN
ANNE'S...CAROLINE AND CENTRAL KENT COUNTIES...
The heaviest rains have ended across the region. Scattered showers
will continue for the next few hours with light totals possible. Be
aware of ponding on roadways and adjust your speed accordingly.
LAT...LON 3946 7430 3937 7477 3916 7515 3941 7550
3960 7535 4007 7403
$$
NJC001-005-007-011-015-029-033-222045-
/O.CON.KPHI.FA.Y.0025.000000T0000Z-170522T2045Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Atlantic NJ-Cumberland NJ-Salem NJ-Ocean NJ-Camden NJ-Gloucester NJ-
Burlington NJ-
247 PM EDT MON MAY 22 2017
...THE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 445 PM EDT FOR
ATLANTIC...CUMBERLAND...CENTRAL SALEM...CENTRAL OCEAN...SOUTHEASTERN
CAMDEN...SOUTHEASTERN GLOUCESTER AND SOUTHEASTERN BURLINGTON
COUNTIES...
At 242 PM EDT, Doppler radar and automated rain gauges indicated
heavy rain moving through southern New Jersey. This will cause minor
flooding. Overflowing poor drainage areas will result in minor
flooding in the advisory area.
Some locations that will experience flooding include...
Toms River, Vineland, Millville, Bridgeton, Cumberland, Barnegat,
Glassboro, Hammonton, Beachwood, Absecon, Clayton, Shamong, Buena,
Egg Harbor City, Laurel Lake, Alloway, Tuckerton, Seaside Heights,
Weymouth and Estell Manor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
A Flood Advisory means river or stream flows are elevated, or ponding
of water in urban or other areas is occurring or is imminent.
&&
LAT...LON 3946 7430 3937 7477 3916 7515 3941 7550
3960 7535 4007 7403
$$
PO708
WGUS81 KPHI 222043
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
443 PM EDT MON MAY 22 2017
NJC001-005-007-011-015-029-033-222051-
/O.EXP.KPHI.FA.Y.0025.000000T0000Z-170522T2045Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Atlantic NJ-Cumberland NJ-Salem NJ-Ocean NJ-Camden NJ-Gloucester NJ-
Burlington NJ-
443 PM EDT MON MAY 22 2017
...THE FLOOD ADVISORY FOR MINOR FLOODING IN POOR DRAINAGE AREAS WILL
EXPIRE AT 445 PM EDT FOR ATLANTIC...CUMBERLAND...CENTRAL SALEM...
CENTRAL OCEAN...SOUTHEASTERN CAMDEN...SOUTHEASTERN GLOUCESTER AND
SOUTHEASTERN BURLINGTON COUNTIES...
The heavy rain have moved offshore. Scattered showers will continue
to affect southern and eastern New Jersey this evening, but
additional rainfall totals will be light.
Be aware of ponding of water on roadways. Drive at a reduced speed
in these areas this evening.
LAT...LON 3946 7430 3937 7477 3916 7515 3941 7550
3960 7535 4007 7403
$$
poWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at May 22, 6:46 AM EDT, 39 minutes earlier.
Area forecast discussion, May 22, 6:46 AM EDT, 39 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 646 AM EDT Mon May 22 2017 .SYNOPSIS... Low pressure will cross southeastern Canada today, dropping a cold front through the area this evening. A low pressure system will cross our area on Wednesday. The associated cold front will cross the area late Wednesday into Thursday, followed by a secondary cold front on Friday. High pressure will build in from the southwest for the weekend, moving offshore on Sunday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Should see the area of rain expand as the secondary vorticity max approaches over the next few hours. As of 630 AM, the heaviest band of precip has been along a line from the New Castle/Kent County line into the Salem/Cumberland county line. As far as the hazards, instability still appears meager, but perhaps enough for isolated thunderstorms along and east of the I95 corridor. The main story will be the potential for heavy rain. At this point the axis of heaviest rain looks to be east of the I 95 corridor through mid day today. Even so, the latest models have backed off a bit on QPF values. Therefore, do not expect a widespread threat, but still potential for localized flooding especially in poor drainage areas and especially if any thunderstorms develop. It still looks like there will be a sharp drop off in rain totals north and west of I95. Expect rain to taper off rather quickly late this afternoon as the cold front approaches the region. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/... Low clouds are expected to persist through at least the first half of the night until dry air advection dominates in the wake of the cold front. Depending on how much rain areas see this morning, some fog may develop as well, but the low clouds should inhibit widespread fog development. Models have trended slightly later with the arrival of the cold front, as a result expect low clouds to linger a bit longer, and thus there will be a shorter opportunity for efficient radiational cooling, especially for the Coastal Plains. Therefore, temperatures from the I95 corridor to the east may not drop off that much overnight. && .LONG TERM /TUESDAY THROUGH SUNDAY/... Tuesday through Wednesday...Low pressure moves through the Carolinas and is slated to cross Delmarva on Wednesday. The models have trended a little weaker and closer to the coast with the low and have been more Thursday through Friday... progressive, as well. With a more progressive solution, the low should clear the area during the day Wednesday. Rain will start to move in during Tuesday and continue into Wednesday. The best chances for rain remains closer to the coast, mainly south and east of the I-95 corridor. Some isolated or scattered showers are possible across the northwestern areas. Instability is limited and best chances for any thunder are across the southern half of our forecast area. Thursday...A cold front will cross the region early with more showers. Daytime heating will contribute to some additional instability and we could some storms pop up toward Thursday afternoon and evening. Any lingering showers will clear late Thursday into early Friday. Friday through Sunday...Warming will continue in the lower levels with a strengthening southwest flow as high pressure starts to build in from the southwest. Temperatures on Friday will generally be in the low to mid 70s but expect a better response to the increasing warmth with highs over the weekend rising into the mid to upper 70s on both Saturday and Sunday. Some showers are possible but a general clearing trend is expected as we head through the weekend. The models are hinting that the next low pressure to affect our area will arrive late in the weekend. && .AVIATION /12Z MONDAY THROUGH FRIDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Widespread IFR conditions are already occuring or will soon for the Delaware Valley and Coastal Plains TAF sites (KPHL, KPNE, KTTN, KILG, KMIV, and KACY). It may take a few more hours, but expect KABE and KRDG to also drop to IFR no later than 18Z. The heaviest showers are expected through 18Z, but chances for rain exist through 00Z. There is a slight chance for thunderstorms but it is too uncertain at this time to include in the TAFs. Even as the precipitation begins to taper off after 18Z, expect the low clouds to linger through the rest of the day time hours. If there are breaks in the clouds late this afternoon into the evening hours, patchy fog may develop. Conditions should begin to improve after 06Z behind a cold front which will bring in drier air. OUTLOOK... Tuesday and Tuesday night...VFR conditions early will lower to MVFR/IFR in rain. North wind early will become more easterly through the day, around 10 knots or less. Wednesday...MVFR/IFR conditions possible with showers through much of the day. Thunder possible late. Light east to southeast winds. Thursday...VFR conditions expected with periods of MVFR/IFR in showers/thunderstorms. South to southwest winds. Friday...Improving conditions with mainly VFR expected. West winds around 10 to 15 knots, with higher gusts possible. && .MARINE... Although some gusts above 20 kt are possible this evening, we are expecting conditions to remain below SCA criteria today and tonight. By this evening, fog may develop on both the Delaware Bay and the coastal waters. However, it is uncertain at this time how widespread or dense any fog will be. Any fog that does develop is expected to dissipate in the pre-dawn hours as northerly winds increase. OUTLOOK... Tuesday through Thursday...Both winds and waves are expected to stay below SCA criteria. Thursday night and Friday...Seas are expected to build and near 5 feet late Thursday into Friday. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Meola Near Term...Johnson Short Term...Johnson Long Term...Meola Aviation...Johnson/Meola Marine...Johnson/Meola
Hazardous weather outlook, May 22, 3:54 AM EDT, 3 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 354 AM EDT Mon May 22 2017 NJZ001-007>010-012-015-PAZ054-055-060>062-101>106-230800- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-Carbon- Monroe-Berks-Lehigh-Northampton-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 354 AM EDT Mon May 22 2017 This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016>027-PAZ070-071- 230800- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Western Monmouth-Eastern Monmouth-Salem- Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic- Cape May-Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Delaware-Philadelphia- 354 AM EDT Mon May 22 2017 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Today and Tonight. Heavy rain may result in localized flooding in poor drainage areas, including urban areas, through this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-230800- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 354 AM EDT Mon May 22 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and Tonight. Patchy fog may become locally dense this evening into very early Tuesday morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Areal Flood Advisories in New Jersey, 2017Areal Flood Advisories in Maryland, 2017Areal Flood Advisories in Delaware, 2017Every areal flood advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.